Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Carlyle Circles and the Lemoine Simplicity of Polygon Constructions

Duane W. DeTemple
The American Mathematical Monthly
Vol. 98, No. 2 (Feb., 1991), pp. 97-108
DOI: 10.2307/2323939
Stable URL: http://www.jstor.org/stable/2323939
Page Count: 12
  • Read Online (Free)
  • Download ($19.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
97
    97
  • Thumbnail: Page 
98
    98
  • Thumbnail: Page 
99
    99
  • Thumbnail: Page 
100
    100
  • Thumbnail: Page 
101
    101
  • Thumbnail: Page 
102
    102
  • Thumbnail: Page 
103
    103
  • Thumbnail: Page 
104
    104
  • Thumbnail: Page 
105
    105
  • Thumbnail: Page 
106
    106
  • Thumbnail: Page 
107
    107
  • Thumbnail: Page 
108
    108